# SDR AALA202107200053

- Difficulty date: June 19, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 28,365 hours, 11,248 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 2R FLIGHT ATTENDANT SEAT FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED 2R FLIGHT ATTENDANT SEAT FLASHLIGHT. OPS CHECK GOOD IAW A321 AMM 25-65-00,
